About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2013 (2013), Article ID 752497, 5 pages
http://dx.doi.org/10.1155/2013/752497
Research Article

Asymptotic -Algebras from -Actions on Higher Rank Graphs

Department of Mathematics Education, Ewha Womans University, Seoul 120-750, Republic of Korea

Received 17 March 2013; Accepted 5 June 2013

Academic Editor: Baodong Zheng

Copyright © 2013 Inhyeop Yi. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Inhyeop Yi, “Asymptotic -Algebras from -Actions on Higher Rank Graphs,” Abstract and Applied Analysis, vol. 2013, Article ID 752497, 5 pages, 2013. doi:10.1155/2013/752497